CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Harrell-E-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 1984
Number of items: 2.

2018

Frank, Rupert L. and Nam, Phan Thành and Van Den Bosch, Hanne (2018) A short proof of the ionization conjecture in Müller theory. In: Mathematical Problems in Quantum Physics. Contemporary Mathematics . No.717. American Mathematical Society , Providence, RI, pp. 1-12. ISBN 978-1-4704-3681-0. https://resolver.caltech.edu/CaltechAUTHORS:20190513-100341402

1984

Harrell, Evans M. and Corngold, Noel and Simon, Barry (1984) The mathematical theory of resonances whose widths are exponentially small, II. Journal of Mathematical Analysis and Applictions, 99 (2). pp. 447-457. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20180521-163704706

This list was generated on Thu Jun 4 04:41:16 2020 PDT.